skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Refined by: Journal Title: Clinical Neuropharmacology remove author/creator: Lin, Pao-Yen remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Acute Onset of Abdominal Muscle Dyskinesia ('Belly Dancer Syndrome') From Quetiapine Exposure: A Case Report
Material Type:
Article
Add to e-Shelf

Acute Onset of Abdominal Muscle Dyskinesia ('Belly Dancer Syndrome') From Quetiapine Exposure: A Case Report

Yeh, Jia-Yin ; Tu, Kun-Yu ; Tseng, Ping-Tao ; Lee, Yu ; Lin, Pao-Yen

Clinical neuropharmacology, 2018-03, Vol.41 (2), p.73-74 [Peer Reviewed Journal]

No full-text

2
Risperidone as monotherapy for a patient with obsessive compulsive disorder comorbid with schizoaffective disorder: a case report
Material Type:
Article
Add to e-Shelf

Risperidone as monotherapy for a patient with obsessive compulsive disorder comorbid with schizoaffective disorder: a case report

Chiou, Yu-Jie ; Lin, Pao-Yen ; Lee, Yu

Clinical neuropharmacology, 2015-05, Vol.38 (3), p.114-116 [Peer Reviewed Journal]

No full-text

3
Reversible Pisa syndrome induced by clozapine: a case report
Material Type:
Article
Add to e-Shelf

Reversible Pisa syndrome induced by clozapine: a case report

Hung, Tai-Hsin ; Lee, Yu ; Chang, Yung-Yee ; Chong, Mian-Yoon ; Lin, Pao-Yen

Clinical neuropharmacology, 2007-11, Vol.30 (6), p.370-372 [Peer Reviewed Journal]

No full-text

4
Reversible Pisa Syndrome Induced by Rivastigmine in a Patient With Early-Onset Alzheimer Disease
Material Type:
Article
Add to e-Shelf

Reversible Pisa Syndrome Induced by Rivastigmine in a Patient With Early-Onset Alzheimer Disease

Hsu, Chih-Wei ; Lee, Yu ; Lee, Chun-Yi ; Lin, Pao-Yen

Clinical neuropharmacology, 2017-05, Vol.40 (3), p.147-148 [Peer Reviewed Journal]

No full-text

5
Hypomania soon after shifting from paroxetine to agomelatine in a middle-aged woman with depression
Material Type:
Article
Add to e-Shelf

Hypomania soon after shifting from paroxetine to agomelatine in a middle-aged woman with depression

Tu, Kun-Yu ; Lin, Pao-Yen

Clinical neuropharmacology, 2014-05, Vol.37 (3), p.82-83 [Peer Reviewed Journal]

No full-text

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Creation Date 

From To

Searching Remote Databases, Please Wait